# SDR REXA2016120702421

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link Assy
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT WING LINKS AT BS 797 HAVE CRACKED BEARINGS.  LT LOWER IS CRACKED AND RT UPPER IS CRACKED.  LINKS ARE IN CONTACT WITH ATTACHMENT FITTINGS. REPAIRED IAW EO R57200, R57189, AND R57190.
